# SDR GTIA2019051703353

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,955 hours, 3,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOOT ODOR COMING INTO CABIN AT 6000' ON APPROACH.-PERF TSM 05-50-00-801-831-A. NO EVIDENCE OF ODOR NOTED. A/C OK FOR CONTINUED SERVICE. PACK NR 2 LOCKED OUT DUE TO HISTORY ON LP 2484829 ITEM #2.
